# SDR ASAA2021052534995

- Difficulty date: May 25, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,366 hours, 6,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810766
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL 141A5810-766 HAS DAMAGED INSERT (PARTS RACK ITEM). GROUNDED - YES. REPAIRED MAIN CABIN FWD WET AREA FLOOR PANEL 141A5810-766 IAW B737-900ERSRM 53-00-50-2R-1 & 0.
